# SDR QXEA200301470

- Difficulty date: November 14, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 5,837 hours, 6,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DAMAGE FOUND ON FRONT SPAR OF RIGHT HAND FLAP UNDER NR 5 FITTING.  REPAIRED IAW HORIZON AIR EO 6-27-147.
